# SDR SWIA202264730

- Difficulty date: January 6, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SEAT TRACK RBL 9 BETWEEN FS 830.00 Â€“ 977.00   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED WITH NEW FLOOR SEAT TRACK AT LOCATION RBL9.0 FS830.00-FS977.00, REF CRJ700 AMM 53-00-49-400-801-A03.
